Hi, I am Lahcen Oukhtite, My LiveDNA is 212.1090
 
   
  Home
 
 
 
Dr. Lahcen Oukhtite
 
Highest Degree: Ph.D. in Associative Algebra from University of Fez, Fez, Morocco
 
Institute: Moulay Ismail University, Morocco
 
Area of Interest: Mathematics
  •   Mathematics Applications
  •   Applied Algebra
  •   Applied Statistics
  •   Derivations
 
URL: http://livedna.org/212.1090
 
My SELECTED Publications
1:   Bell, H.E., A. Boua and L. Oukhtite, 2012. On derivations of prime near-rings. Afr. Diaspora J. Math., 14: 65-72.
Direct Link  |  
2:   Bell, H.E., A. Boua and L. Oukhtite, 2015. Semigroup ideals and commutativity in 3-prime near rings. Commun. Algebra, 43: 1757-1770.
CrossRef  |  Direct Link  |  
3:   Boua, A. and L. Oukhtite, 2011. Derivations on prime near-rings. Int. J. Open Probl. Comput. Sci. Math., 4: 162-167.
Direct Link  |  
4:   Boua, A. and L. Oukhtite, 2013. Semiderivations satisfying certain algebraic identities on prime near-rings. Asian-Eur. J. Math., Vol. 6, No. 3. 10.1142/S1793557113500435.
CrossRef  |  Direct Link  |  
5:   Boua, A. and L. Oukhtite, 2013. Some conditions under which near-rings are rings. Southeast Asian Bull. Math., 37: 325-331.
Direct Link  |  
6:   Boua, A., L. Oukhtite and A. Raji, 2014. Jordan ideals and derivations in prime near-rings. Comment. Math. Univ. Carolinae, 55: 131-139.
Direct Link  |  
7:   Boua, A., L. Oukhtite and A. Raji, 2014. Semigroup ideals with semiderivations in 3-prime near-rings. Palestine J. Math., 3: 438-444.
Direct Link  |  
8:   Boua, A., L. Oukhtite and A. Raji, 2016. On 3-prime near-rings with generalized derivations. Palestine J. Math., 5: 12-16.
Direct Link  |  
9:   Boua, A., L. Oukhtite and A. Raji, 2016. On generalized semiderivations in 3-prime near-rings. Asian-Eur. J. Math., Vol. 9, No. 2. 10.1142/S1793557116500364.
CrossRef  |  Direct Link  |  
10:   Boua, A., L. Oukhtite and H.E. Bell, 2013. Differential identities on semigroup ideals of right near-rings. Asian-Eur. J. Math., Vol. 6, No. 4. 10.1142/S1793557113500502.
CrossRef  |  Direct Link  |  
11:   Boua, A., L. Oukhtite, A. Raji and O.A. Zemzami, 2014. An algorithm to construct error correcting codes from planar near-rings. Int. J. Math. Eng. Sci., 3: 14-23.
Direct Link  |  
12:   Boulagouaz, M. and L. Oukhtite, 2000. Involutions of semisimple group algebras. Arabian J. Sci. Eng., 25: 133-149.
13:   De Filippis, V., A. Mamouni and L. Oukhtite, 2013. Semiderivations satisfying certain algebraic identities on Jordan ideals. ISRN Algebra, Vol. 2013. 10.1155/2013/738368.
CrossRef  |  Direct Link  |  
14:   De Filippis, V., A. Mamouni and L. Oukhtite, 2015. Generalized Jordan semiderivations in prime rings. Can. Math. Bull., 58: 263-270.
CrossRef  |  Direct Link  |  
15:   Mamouni, A. and L. Oukhtite, 2016. Differential identities on Jordan ideals of rings with involution. Hacettepe J. Math. Stat., 45: 49-55.
Direct Link  |  
16:   Mamouni, A., B. Nejjar and L. Oukhtite, 2017. Differential identities on prime rings with involution. J. Algebra Applic., Vol. 17, No. 9. 10.1142/S0219498818501633.
CrossRef  |  Direct Link  |  
17:   Mamouni, A., L. Oukhtite and B. Nejjar, 2017. On ∗-semiderivations and ∗-generalized semiderivations. J. Algebra Applic., Vol. 16, No. 4. 10.1142/S021949881750075X.
CrossRef  |  Direct Link  |  
18:   Mamouni, A., L. Oukhtite and M. Samman, 2012. Commutativity theorems for *-prime rings with differential identities on Jordan ideals. ISRN Algebra, Vol. 2012. 10.5402/2012/729356.
CrossRef  |  Direct Link  |  
19:   Mamouni, A., L. Oukhtite, B. Nejjar and J.J. Al Jaraden, 2018. Some commutativity criteria for prime rings with differential identities on Jordan ideals. Commun. Algebra, (In Press). 10.1080/00927872.2018.1477945.
CrossRef  |  Direct Link  |  
20:   Nejjar, B., A. Kacha, A. Mamouni and L. Oukhtite, 2017. Commutativity theorems in rings with involution. Commun. Algebra, 45: 698-708.
CrossRef  |  Direct Link  |  
21:   Nejjar, B., A. Mamouni and L. Oukhtite, 2017. On traces of permuting n-derivations and permuting generalized n-derivations on Jordan ideals. Palestine J. Math., 6: 45-54.
Direct Link  |  
22:   Oukhtite, L. and A. Boua, 2011. Generalized derivations and commutativity of prime near-rings. J. Adv. Res. Pure Math., 3: 120-124.
23:   Oukhtite, L. and A. Mamouni, 2012. Derivations satisfying certain algebraic identities on Jordan ideals. Arabian J. Math., 1: 341-346.
CrossRef  |  Direct Link  |  
24:   Oukhtite, L. and A. Mamouni, 2012. Function acting a multiplicative homomorphism (or anti-homomorphism) on Jordan ideals of prime rings. Aligharh Bull. Math., 31: 57-64.
25:   Oukhtite, L. and A. Mamouni, 2014. Generalized derivations centralizing on Jordan ideals of rings with involution. Turk. J. Math., 38: 225-232.
CrossRef  |  Direct Link  |  
26:   Oukhtite, L. and A. Mamouni, 2015. Commutativity theorems for prime rings with generalized derivations on Jordan ideals. J. Taibah Univ. Sci., 9: 314-319.
CrossRef  |  Direct Link  |  
27:   Oukhtite, L. and A. Raji, 2015. Generalized two sided α-derivations in 3-prime near-rings. J. Taibah Univ. Sci., 9: 366-372.
CrossRef  |  Direct Link  |  
28:   Oukhtite, L. and A. Raji, 2018. On two sided α-n-derivation in 3-prime near-rings. Acta Math. Hungarica, (In Press). 10.1007/s10474-018-0899-3.
CrossRef  |  Direct Link  |  
29:   Oukhtite, L. and L. Taoufiq, 2007. Left derivations on σ-prime rings. Int. J. Algebra, 1: 31-36.
CrossRef  |  Direct Link  |  
30:   Oukhtite, L. and L. Taoufiq, 2009. Some properties of derivations on rings with involution. Int. J. Mod. Math., 4: 309-315.
31:   Oukhtite, L. and L. Taoufiq, 2011. Commutativity of involutorial rings with constraints on left multipliers. Commun. Math. Applic., 2: 15-20.
Direct Link  |  
32:   Oukhtite, L. and L. Taoufiq, 2012. Left multipliers satisfying certain algebraic identities on Lie ideals of rings with involution. Int. J. Open Probl. Comput. Sci. Math., 5: 55-60.
Direct Link  |  
33:   Oukhtite, L. and M. Boulagouaz, 2005. Semisimples algebra with a positive involution. Algebras Groups Geometries, 22: 233-240.
34:   Oukhtite, L. and S. Salhi, 2005. Rings with a special σ-derivation. Algebras Groups Geometries, 22: 375-386.
35:   Oukhtite, L. and S. Salhi, 2006. Derivations and commutativity of σ-prime rings. Int. J. Contemp. Math Sci., 1: 439-448.
Direct Link  |  
36:   Oukhtite, L. and S. Salhi, 2006. Derivations as homomorphisms and anti-homomorphisms in σ-prime rings. Algebras Groups Geometries, 23: 67-72.
37:   Oukhtite, L. and S. Salhi, 2006. On commutativity of σ-prime rings. Glasnik Matematicki, 41: 57-64.
Direct Link  |  
38:   Oukhtite, L. and S. Salhi, 2006. On generalized derivations of σ-prime rings. Afr. Diaspora J. Math., 5: 19-23.
39:   Oukhtite, L. and S. Salhi, 2007. Lie ideals and derivations of σ-prime rings. Int. J. Algebra, 1: 25-30.
CrossRef  |  Direct Link  |  
40:   Oukhtite, L. and S. Salhi, 2007. On derivations in σ-prime rings. Int. J. Algebra, 1: 241-246.
CrossRef  |  Direct Link  |  
41:   Oukhtite, L. and S. Salhi, 2007. σ-prime rings with a special kind of automorphism. Int. J. Contemp. Math. Sci., 2: 127-133.
Direct Link  |  
42:   Oukhtite, L. and S. Salhi, 2008. Centralizing automorphisms and Jordan left derivations of σ-prime rings. Adv. Algebra, 1: 19-26.
43:   Oukhtite, L. and S. Salhi, 2008. Strong commutativity preserving maps on Lie ideals. Beitrage Zur Algebra Geometry, 49: 441-447.
Direct Link  |  
44:   Oukhtite, L. and S. Salhi, 2010. Commutativity conditions on derivations and Lie ideals in σ-prime rings. Beitrage Zur Algebra Geometry, 51: 275-282.
Direct Link  |  
45:   Oukhtite, L., 2005. Witt group of Hermitian forms over a noncommutative discrete valuation ring. Int. J. Math. Math. Sci., 7: 1141-1147.
CrossRef  |  Direct Link  |  
46:   Oukhtite, L., 2006. Centralizing automorphisms of σ-prime rings. Hadronic J., 29: 347-353.
47:   Oukhtite, L., 2009. An extension of Posner`s second theorem to rings with involution. Int. J. Mod. Math., 4: 303-308.
48:   Oukhtite, L., 2010. Left multipliers and Lie ideals in prime rings. J. Adv. Res. Pure Math., 2: 1-6.
Direct Link  |  
49:   Oukhtite, L., 2010. Left multipliers and Lie ideals in rings with involution. Int. J. Open Probl. Comput. Sci. Math., 3: 267-277.
Direct Link  |  
50:   Oukhtite, L., 2010. Lie ideals and generalized derivations of rings with involution. Int. J. Open Probl. Comput. Sci. Math., 3: 617-626.
Direct Link  |  
51:   Oukhtite, L., 2010. On Jordan ideals and derivations in rings with involution. Comment. Math. Univ. Carolin., 51: 389-395.
Direct Link  |  
52:   Oukhtite, L., 2011. Left multipliers and Jordan ideals in rings with involution. Afr. Diaspora J. Math., 11: 24-28.
Direct Link  |  
53:   Oukhtite, L., 2011. Lie ideals and centralizing generalized derivations of rings with involution. Contrib. Algebra Geometry, 52: 349-355.
CrossRef  |  Direct Link  |  
54:   Oukhtite, L., 2011. Posner's second theorem for Jordan ideals in rings with involution. Expositiones Math., 29: 415-419.
CrossRef  |  Direct Link  |  
55:   Oukhtite, L., 2012. Generalized Jordan left derivations in rings with involution. Demonstratio Math., 45: 807-812.
CrossRef  |  Direct Link  |  
56:   Oukhtite, L., A. Mamouni and C. Beddani, 2014. Derivations and Jordan ideals in prime rings. J. Taibah Univ. Sci., 8: 364-369.
CrossRef  |  Direct Link  |  
57:   Oukhtite, L., A. Mamouni and M. Ashraf, 2013. Commutativity theorems for rings with differential identities on Jordan ideals. Comment. Math. Univ. Carolinae, 54: 447-457.
Direct Link  |  
58:   Oukhtite, L., S. Salhi and L. Taoufiq, 2007. Jordan generalized derivations on σ-prime rings. Int. J. Algebra, 1: 231-234.
CrossRef  |  Direct Link  |  
59:   Oukhtite, L., S. Salhi and L. Taoufiq, 2007. On generalized derivations and commutativity in σ-prime rings. Int. J. Algebra, 1: 227-230.
CrossRef  |  Direct Link  |  
60:   Oukhtite, L., S. Salhi and L. Taoufiq, 2007. σ-Lie ideals with derivations as homomorphisms and anti-homomorphisms. Int. J. Algebra, 1: 235-239.
CrossRef  |  Direct Link  |  
61:   Oukhtite, L., S. Salhi and L. Taoufiq, 2010. Generalized derivations and commutativity of rings with involution. Beitrage Zur Algebra Geometry, 51: 345-351.
Direct Link  |  
62:   Oukhtite, L., S. Salhi and L. Taoufiq, 2013. Left multipliers acting on Jordan ideals of rings with involution. J. Adv. Res. Pure Math., 5: 55-60.
63:   Raji, A., L. Oukhtite, A. Boua and O.A. Zemzami, 2015. BIBDs algorithm. J. Taibah Univ. Sci., 9: 308-313.
CrossRef  |  Direct Link  |  
64:   Samman, M., L. Oukhtite and A. Boua, 2015. A study of near-rings with generalized derivations. J. Taibah Univ. Sci., 9: 407-413.
CrossRef  |  Direct Link  |  
65:   Samman, M., L. Oukhtite, A. Raji and A. Boua, 2016. Two sided α-derivations in 3-prime near-rings. Rocky Mountain J. Math., 46: 1379-1393.
Direct Link  |